Here's a Bump for you dear.
It's to give your anti-depressant a boost. You can also try getting yourself into the sun. This time of year EVERYONE is beginning to be affected by seasonal affective disorder a bit and that combined with your doctor's efforts should make a HUGE difference for you! Adding Vitamin D3 will also help!!
I've had expirence with antidepressants in the past, not abilify, but combinations of meds. And yes, it's "supposed" to boost your other med Prozac, but I am very Leary of antidepressants and antipsychotics. I've had very bad expirences with them, and in the end I just got better though exercise and eating the right foods. Also, getting a little sun.
Quoting Janet:Yes it helped.
Quoting Janet:No side effects. I forget the dosage. It was low.
Connect with CafeMom:
Switch to Mobile Site
Getting Started Guide
Frequently Asked Questions
Part of the CafeMom family
© 2014 CMI Marketing, Inc. All rights reserved.
Already Joined? LOG IN